# SDR FDEA202208302107

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 73,533 hours, 29,060 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 118611821
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA FLOOR BOARD 222MEF IS DELAMINATED FABRICATED COURIER AREA FLOOR BOARD 222MEF ON TRAVELER T22/1631880 IAW DWG SRZ-25-  005 REV R, MAJOR REPAIR
